# SDR FDEA201109254120

- Difficulty date: September 25, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N234FE
- Make and model: Boeing 727247
- Aircraft serial: 21328
- Aircraft time: 74,478 hours, 47,204 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Shear Tie
- Part number: 691487114
- Condition: Corroded
- Location: Bs 700 S27-28l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY HAS CORROSION ON SHEAR TIE AT BS 700 BETWEEN S27-28L REMOVED, FABRICATED, AND INSTALLED NEW SHEAR TIE IAW SRM 53-10-4, FIG 11.
